A 47-year-old male asked:
Patient had ct scan of heart&lungs on friday using contrast iodine.last night started rash now face swolen puffy glands up.started celestamine.advise?
1 doctor answer • 1 doctor weighed in
Dr. Ronald Wardanswered
Specializes in Head and Neck Surgery
Rash: Should document in your medical records. If true allergy, cannot have iodine containing contrast ever. Could have anaphylactic reaction. Most are also allergic to shellfish. Might be good idea to keep Epipen. Prednisone tablets would be good as well, would need Rx
Created for people with ongoing healthcare needs but benefits everyone.
297 viewsAnswered >2 years ago
Last updated Jul 25, 2018
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.